MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXL161207
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On an unspecified date in 2002 the patient was implanted with a non-gore aortic trunk device (ancure) for treatment of an abdominal aortic aneurysm.On (b)(6) 2011 the patient was implanted with a gore® excluder® aaa endoprosthesis iliac extender (pxl161407).On (b)(6) 2013 a reintervention occurred in which the existing configuration, including the gore® excluder® aaa endoprosthesis iliac extender, was relined with the following gore devices: 3 gore® excluder aortic extender endoprosthesis (pxa230300), 1 gore® excluder contralateral leg endoprosthesis (pxc121000), and 1 gore® iliac extender endoprosthesis (pxl161207).The specific reason for the reintervention is unknown.On (b)(6) 2021 the patient underwent endovascular treatment for a type ib endoleak.It is unknown when the endoleak was first identified.The cause of the endoleak is unknown.As reported there was observed dilation on the left common iliac.Coil embolization of the left internal iliac was performed and a gore® excluder® aaa endoprosthesis contralateral leg component (plc121400) was landed in the left external iliac in order to address the endoleak and extend coverage.A lack of circumferential seal was noted in the right common iliac so coverage was also extended on the right with a gore® excluder® aaa endoprosthesis iliac extender (plc161000).
 
Additional Manufacturer Narrative
H6: investigation finding code 213: no device problem found a review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.Investigation conclusion code 4315 cause not established.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13048892
Report Number2953161-2021-01110
Device Sequence Number1662288
Product Code MIH
UDI-Device Identifier00733132610075
UDI-Public00733132610075
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberPXL161207
Device Catalogue NumberPXL161207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight86 KG